# SDR USAA2015020900004

- Difficulty date: February 8, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N157UW
- Make and model: Airbus A321-211
- Aircraft serial: 5696
- Aircraft time: 5,229 hours, 2,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1012887
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS COVER EMER EXIT ROW 22C MISSING.  REPLACED LIGHT ASSEMBLY EMER EXIT LOCATOR UNDER SEAT 22C, CHECKED GOOD.
